Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Recent developments on the Ricci flow

Authors: Huai-Dong Cao and Bennett Chow
Journal: Bull. Amer. Math. Soc. 36 (1999), 59-74
MSC (1991): Primary 58G11; Secondary 53C21, 35K55
MathSciNet review: 1655479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article reports recent developments of the research on Hamilton's Ricci flow and its applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58G11, 53C21, 35K55

Retrieve articles in all journals with MSC (1991): 58G11, 53C21, 35K55

Additional Information

Huai-Dong Cao
Affiliation: Department of Mathematics, Texas A&M University, College Station, TX 77843

Bennett Chow
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, MN 55455

PII: S 0273-0979(99)00773-9
Received by editor(s): June 17, 1997
Received by editor(s) in revised form: October 15, 1998
Additional Notes: Authors partially supported by the NSF
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia